Is going from 20mg to 30mg Prozac...will I experience a lot of side effects? - Social Anxiety Forum
 
Thread Tools
post #1 of 5 (permalink) Old 04-24-2010, 09:46 AM Thread Starter
SAS Member
 
Join Date: Apr 2010
Posts: 1
Question Is going from 20mg to 30mg Prozac...will I experience a lot of side effects?

I upped my meds today (well my psych did) from 20 to 30 mg of prozac a day...has anyone done this? Will I feel the difference right away? Has it given anyone major side effects by upping it by 10mg? Good? Bad?
Thanks ahead of time!
Taylor1977 is offline  
Sponsored Links
Advertisement
 
post #2 of 5 (permalink) Old 04-24-2010, 12:09 PM
Mentor
 
millenniumman75's Avatar
 
Join Date: Feb 2005
Location: Dayton, OH
Gender: Male
Age: 40
Posts: 123,279
With Paxil, I felt it right away. I remember having an episode of moderate anxiety around October. I increased from 20mg to 30mg and again from 30mg to 40mg. I remember sleeping a lot the first day.

millenniumman75
You are a success story waiting to happen!
Live and let live VACUUMS more than a Hoover....
Live and HELP live is better!

TROLL ALERT STATUS:
CHAT -> BERT

FORUMS -> ERNIE
(troll activity on the increase)

WATCH WHAT YOU TYPE!
millenniumman75 is offline  
post #3 of 5 (permalink) Old 04-24-2010, 01:56 PM
Custom User Title
 
JimmyDeansRetartedCousin's Avatar
 
Join Date: Nov 2009
Location: Ireland
Gender: Male
Age: 28
Posts: 4,234
I thought fluoxetine (prozac) only came in a 20mg capsule? As far as side effects go what, if any are you experiencing already? They depend greatly on the subject but commons include weight gain, loss of libido, feeling diconnected from reality, sedation etc.
JimmyDeansRetartedCousin is offline  
post #4 of 5 (permalink) Old 04-24-2010, 02:05 PM
SAS Member
 
Join Date: Apr 2010
Location: Florida
Gender: Female
Posts: 399
Quote:
Originally Posted by JimmyDeansRetartedCousin View Post
I thought fluoxetine (prozac) only came in a 20mg capsule? As far as side effects go what, if any are you experiencing already? They depend greatly on the subject but commons include weight gain, loss of libido, feeling diconnected from reality, sedation etc.
I was put on prozac three years ago, Probably the doctor prescribed the prozac as a 20 mg and 10 mg, atleast thats what happend to me. As far as side-effects mine included weight gain, and I had a loss of libido too. And it usually take a little while to kick in... like i'd say about 1-2 weeks or more. But if you dont experience any side effects that you notice, on 20 mg I don't think upping it to 10 mg, will give you that much of side-effects.

"In the end, what we regret most are the chances we never took." - Frasier Crane

DestinyAndFate is offline  
post #5 of 5 (permalink) Old 04-24-2010, 03:25 PM
SAS Member
 
Join Date: Apr 2010
Age: 23
Posts: 92
When I was bumped up to 40mg of fluoxetine from 20mg, I definately noticed it. My sleeping patterns went haywire for a while, and they still do now and again. Also I seemed to gain quite a bit of weight.

The effects will also be a lot different depending on the person, too. Some people may have strong side effects that severely impact their life, and some people might not even notice a change.
Erizal is offline  
Reply

Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page



Similar Threads
Thread Thread Starter Forum Replies Last Post
Prozac 20mg, Klonopin, alcohol question? mary22 Medication 7 06-12-2013 11:24 AM
Side Effects Catching Fire Medication 3 06-15-2009 09:26 AM
Side Effects XxRebelXYouthXx Medication 2 03-27-2007 11:44 AM
5th or 6th week on Prozac... possible side effects Cacciato Medication 5 09-19-2006 02:42 PM
Side effects friendless Medication 4 07-29-2006 06:13 PM

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off

 
For the best viewing experience please update your browser to Google Chrome